# SDR AWXA200700274

- Difficulty date: February 2, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65C2782165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED ATTACH ANGLE, BS 663, S8L - S9L.  REPLACED ATTACH ANGLE, BS 663, S8L - S9L IAW B737-300 SRM -51-40-02.
